# SDR DL73K992381

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR EMINATING FROM FWD CABIN (ROW 4 TO FWD GALLEY) SIMILAR TO VERY POTENT MATCH SMELL.  INSPECTED ACFT ELECT SYS, GALLEY PWR, OVERHEAD AND SIDEWALL LIGHTS, ALL OK.  RAN NR 1 AND NR 2 ENGINES, LOADED ELECT SYSYEMS NTF.  RAN LT AND RT PACKS, NO ODOR DETECTED.  OK FOR SERVICE.
